# SDR DALA2019122317486

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,733 hours, 20,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND IN HOLES # 4, 5, 8 & 11 AND CORROSION WAS FOUND IN HOLES #1 & 3.   REPAIRED PER ERA 583989-14AD REV. ORIG. SECTION 1 AND ETI-57-19-188 REV. 7.
